# SDR F3LA200400034

- Difficulty date: March 31, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 51,059 hours, 32,045 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 5,000 MSL, FLIGHT CREW REPORTED APU FIRE INDICATION.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  REPLACED APU FIRE BOTTLE PER MM 26-22-11, PAGE 401-406.  PLACARDED APU AND APU FIRE DETECTION SYSTEM PER MEL 26-8A.  COMPLIED WITH SP 26-8.  NO EVIDENCE OF FIRE WAS FOUND.  AN ADDENDUM TO THIS SDR WILL BE SUBMITTED UPON REMOVAL OF THE PLACARD.     ADDENDUM:  ON 4/9/04, REPLACED BOTH APU EXHAUST FIRE DETECTOR ELEMENTS PER MM 26-15-14, PERFORMED OPERATIONAL CHECK AND CHECKED OKAY.  REPLACED EXHAUST OVERHEAT ELEMENT, P/N 896768, S/N 217.  REPLACED EXHAUST FIRE ELEMENT, P/N 896767, S/N 2178.
